Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On diakoptics in a Cauer-Routh setting

Author: W. H. Ingram
Journal: Quart. Appl. Math. 38 (1981), 505-508
DOI: https://doi.org/10.1090/qam/99628
MathSciNet review: QAM99628
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. H. Ingram, On the inversion of the Cauer-Routh matrix, Quart. Appl. Math. 27, 215-222 (1969)
  • [2] W. H. Ingram, On incidence matrices implied in Maxwell's network theory, Quart. Appl. Math. 31, 137-141 (1973); Cauer's diophantine problem was $ \Pi \gamma = 0$ and Eq. (6) should read $ i' = \Pi 'i$ The equations on p. 220 of [1] are all correct and so the footnote on p. 140 of [2] which says that one of them is not correct, is false. MR 0432325
  • [3] Brameller, John and Scott, Practical diakoptics for electrical engineers, Chapman & Hall, 1969. Taking into account their pre-1969 source-list of papers and books, pp. 239-240, their production, on p. 143, of Eq. (12) and later of (17) is most notable.

Additional Information

DOI: https://doi.org/10.1090/qam/99628
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society